RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 1, страницы 107–125 (Mi rcd69)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

General KAM Theorems and their Applications to Invariant Tori with Prescribed Frequencies

Junxiang Xu, Xuezhu Lu

Department of Mathematics, Southeast University, Nanjing, 210096, China

Аннотация: In this paper we develop a new KAM technique to prove two general KAM theorems for nearly integrable Hamiltonian systems without assuming any nondegeneracy condition. Many of KAM-type results (including the classical KAM theorem) are special cases of our theorems under some nondegeneracy condition and some smoothness condition. Moreover, we can obtain some interesting results about KAM tori with prescribed frequencies.

Ключевые слова: Hamiltonian system, KAM iteration, invariant tori, nondegeneracy condition

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11371090
The work was supported by the National Natural Science Foundation of China (11371090).


DOI: https://doi.org/10.1134/S1560354716010068

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34C27, 37J40, 70H08
Поступила в редакцию: 14.07.2015
Принята в печать:13.11.2015
Язык публикации: английский

Образец цитирования: Junxiang Xu, Xuezhu Lu, “General KAM Theorems and their Applications to Invariant Tori with Prescribed Frequencies”, Regul. Chaotic Dyn., 21:1 (2016), 107–125

Цитирование в формате AMSBIB
\RBibitem{XuLu16}
\by Junxiang Xu, Xuezhu Lu
\paper General KAM Theorems and their Applications to Invariant Tori with Prescribed Frequencies
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 1
\pages 107--125
\mathnet{http://mi.mathnet.ru/rcd69}
\crossref{https://doi.org/10.1134/S1560354716010068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3457078}
\zmath{https://zbmath.org/?q=an:06580144}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373028300006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957565324}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd69
  • http://mi.mathnet.ru/rus/rcd/v21/i1/p107

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. J. Xu, W. Kun, Zh. Min, “On the reducibility of 2-dimensional linear quasi-periodic systems with small parameters”, Proc. Amer. Math. Soc., 144:11 (2016), 4793–4805  crossref  mathscinet  zmath  isi  scopus
    2. Sh. Jiang, “A KAM theorem for lower dimensional elliptic invariant tori of nearly integrable symplectic mappings”, J. Funct. space, 2017, 3719395  crossref  mathscinet  zmath  isi  scopus
    3. М. Б. Севрюк, “Частичное сохранение частот и показателей Флоке инвариантных торов в обратимом контексте 2 теории КАМ”, Дифференциальные и функционально-дифференциальные уравнения, СМФН, 63, № 3, Российский университет дружбы народов, М., 2017, 516–541  mathnet  crossref
  • Просмотров:
    Эта страница:68
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020